Skip to main content

Browse by Publisher

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 5.

Article

Ishak, Jocelyne (2019) Rigidity of the $K(1)$-local stable homotopy category. Homology, Homotopy and Applications, 21 (2). pp. 261-278. ISSN 1532-0073. (doi:10.4310/HHA.2019.v21.n2.a14) (KAR id:73675)
[img]
Preview

Leisen, Fabrizio, Craiu, Radu, Casarin, Roberto (2016) Embarrassingly Parallel Sequential Markov-chain Monte Carlo for Large Sets of Time Series. Statistics and its interface, 9 (4). pp. 497-508. ISSN 1938-7989. E-ISSN 1938-7997. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:52555)

Ali, Fadhaa, Zhang, Jian (2015) Search for Risk Haplotype Segments with GWAS Data by Use of Finite Mixture Models. Statistics and its interface, 9 (3). pp. 267-280. ISSN 1938-7989. E-ISSN 1938-7997. (doi:10.4310/SII.2016.v9.n3.a2) (KAR id:49031)
[img]
Preview

Hone, Andrew N.W., Lundmark, H., Szmigielski, J. (2009) Explicit multipeakon solutions of Novikov's cubically nonlinear integrable Camassa--Holm type equation. Dynamics of Partial Differential Equations, 6 (3). pp. 253-289. ISSN 1548-159X. (KAR id:24242)
[img]
Preview

Roitzheim, Constanze (2008) On the algebraic classification of K-local spectra. Homology, Homotopy and Applications, 10 (1). pp. 389-412. ISSN 1532-0073. (KAR id:30122)
[img]
Preview

This list was generated on Sun May 31 02:00:31 2020 BST.